Viscosity approximation methods for asymptotically nonexpansive mapping in CAT(0) spaces

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1687-1812
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Viscosity approximation methods for asymptotically nonexpansive mapping in CAT(0) spaces ; volume:2015 ; number:1 ; day:13 ; month:2 ; year:2015 ; pages:1-15 ; date:12.2015
Fixed point theory and applications ; 2015, Heft 1 (13.2.2015), 1-15, 12.2015

Creator
Wangkeeree, Rabian
Boonkong, Uraiwan
Preechasilp, Pakkapon
Contributor
SpringerLink (Online service)

DOI
10.1186/s13663-015-0273-x
URN
urn:nbn:de:101:1-2019102802273256117167
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:30 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Wangkeeree, Rabian
  • Boonkong, Uraiwan
  • Preechasilp, Pakkapon
  • SpringerLink (Online service)

Other Objects (12)